Napredna pretraga

Pregled bibliografske jedinice broj: 977483

On the non-vanishing of Poincaré series on the metaplectic group


Žunar, Sonja
On the non-vanishing of Poincaré series on the metaplectic group // Manuscripta mathematica, 158 (2019), 1-2; 1-19 doi:10.1007/s00229-018-1011-6 (međunarodna recenzija, članak, znanstveni)


Naslov
On the non-vanishing of Poincaré series on the metaplectic group

Autori
Žunar, Sonja

Izvornik
Manuscripta mathematica (0025-2611) 158 (2019), 1-2; 1-19

Vrsta, podvrsta i kategorija rada
Radovi u časopisima, članak, znanstveni

Ključne riječi
Poincaré series, metaplectic group

Sažetak
In this paper, we study the K-finite matrix coefficients of integrable representations of the metaplectic cover of SL_2(R) and give a result on the non-vanishing of their Poincaré series. We do this by adapting the techniques developed for SL_2(R) by Muić to the case of the metaplectic group.

Izvorni jezik
Engleski

Znanstvena područja
Matematika



POVEZANOST RADA


Projekt / tema
HRZZ-IP-2013-11-9364 - Automorfne forme, reprezentacije i primjene (Goran Muić, )

Ustanove
Prirodoslovno-matematički fakultet, Zagreb

Autor s matičnim brojem:
Sonja Žunar, (362921)

Časopis indeksira:


  • Current Contents Connect (CCC)
  • Web of Science Core Collection (WoSCC)
    • Science Citation Index Expanded (SCI-EXP)
    • SCI-EXP, SSCI i/ili A&HCI
  • Scopus


Citati